# SDR CALA2019032200454

- Difficulty date: March 22, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 74,720 hours, 10,511 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Burned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

READING LIGHT ASSY AT 16L SMOKED UPON PAX TURNING LIGHT ON.  F/A SHUT LIGHT OFF AND SMOKE DISSAPATED. PANEL WAS WARM/HOT TO THE TOUCH. LOCKING LOG TO ENSURE PSU IS DROPPED AND AN INSPECTION OF WIRING AND COMPONENTS ON BACK SIDE OF PANEL IS ACCOMPLISHED. SMOKE ISSUE RESOLVED FOUND SEAT 16L OVERHEAD READING LIGHT SOCKET TO BE THE SOURCE OF THE SMOKE IN THE CABIN. REMOVED AND REPLACED LIGHT ASSY PER AMM 33-00-00. OPS CHECK GOOD AT THIS TIME. NO SMOKE PRESENT DURING OPS CHEC. CONDITIONAL INSPECTION PERFORMED PER AMM 05-51-58-200-801C1. SPOKE TO TOMC WHO CONCURS A/C IS OK FOR FLT.
